# SDR DALA2020022101315

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 71,464 hours, 52,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Module
- Condition: Malfunctioned
- Location: Mode
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSING 8000' ELECTRICAL BURNING SMELL COMING FROM MODE CONTROL PANEL AREA. RTB ATL. PULLED J7 AND L5. NO EVIDENCE OF BURNING SMELL IN CABIN. FOUND LIGHTS ON MODE CONTROL PANEL CYCLING FROM ON TO DIM OR OFF AND ODOR FROM PANEL. 693037. REPLACED DFGCP PER MD 88 AMM 22-01 . CKS GOOD. RTS GOOD REF MD 88 22-01-05 854217. STOCK NUMBER OFF - 88-2214-9-0002 SERIAL NUMBER OFF- 61678 (LP6956758)
